# SDR 2013F00149

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: General aviation
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,063 hours, 37,247 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 3920274525
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  NR 5 SLAT DRIVE CABLE WAS FOUND TO HAVE BROKEN WIRES.  CABLE WAS R & R IAW MM 20-10-17 AND MM 27-80-00, PG 502 & 505.
